A 16-year-old female asked:
Disclaimer

i took plan b on sunday , it is now saturday (6 days) and i have light period like cramps and brownish spotting. is this normal from taking the pill?

1 doctor answer
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Yes: Yes. Cramping and spotting are common side-effects after taking Plan B
Answered on Nov 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
May be normal: Taking Plan B (or any other emergency contraceptive pill) can alter the timing of the current cycle and of the upcoming cycle. One should check a home ... Read More
A 23-year-old female asked:
Dr. George Grunert
51 years experience Fertility Medicine
Bleeding: The most likely reason for bleeding is your missing a pill. It's unlikely you're pregnant, but if you do not have a normal period, you should do a pre ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Menstrual Periods: No. First you did not in any way need a morning after pill for a sexual encounter during your normal menstrual period. One cannot get pregnant during ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month